| Model Number |
RBY2C0620-A |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the superior mesenteric artery (sma) using ruby coils and a ruby coil detachment handle (handle).During the procedure, the ruby coil was advanced into the target vessel but did not detach after three attempts using the handle.Therefore, the ruby coil was removed.The procedure was completed using a pod packing coil (pod pc) and the same handle.There was no report of an adverse effect to the patient.